# SDR N6WA2013050201

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 20,128 hours, 13,701 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A LOUD SQUEAL COMING FROM RT SIDE EMERGENCY EXIT.  REMOVED DEBRIS, CLEANED AND LUBRICATED RT SIDE EMERGENCY EXIT DOOR SEAL, NO DEFECTS NOTED IAW AMM 52-21-07
